# SDR ABXA20170511056

- Difficulty date: May 11, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T25118
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEADING EDGE RIB AT RIGHT WING STATION 500. THE RIB WAS REPLACED. AIRPLANE WAS GROUNDED.
